Download this article
 Download this article For screen
For printing
Recent Issues
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Analytic cyclic homology in positive characteristic

Ralf Meyer and Devarshi Mukherjee

Vol. 8 (2023), No. 3, 379–419
Abstract

Let V be a complete discrete valuation ring with residue field 𝔽. We define a cyclic homology theory for algebras over 𝔽, by lifting them to free algebras over V , which we enlarge to tube algebras and complete suitably. We show that this theory may be computed using any pro-dagger algebra lifting of an 𝔽-algebra. We show that our theory is polynomially homotopy invariant, excisive, and matricially stable.

PDF Access Denied

We have not been able to recognize your IP address 3.238.121.7 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
K-theory, cyclic homology, nonarchimedean functional analysis, bornologies
Mathematical Subject Classification
Primary: 19D55
Milestones
Received: 14 July 2022
Revised: 3 May 2023
Accepted: 23 May 2023
Published: 27 August 2023
Authors
Ralf Meyer
Mathematisches Institut
Universität Göttingen
Göttingen
Germany
Devarshi Mukherjee
Departmento de Matemática-IMAS
Universidad de Buenos Aires
Buenos Aires
Argentina